# SDR SWIA20230801

- Difficulty date: August 1, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR REAR FUSELAGE FLOOR BEAM FS1000.0-FS1068.75 RBL9 CORROSION IN VARIOUS AREAS   (C-CHECK RO 10/4/2023)   BLENDED OUT CORROSION ON INTERIOR REAR FUSELAGE FLOOR BEAM FS1000.00-FS1068.75 AT RBL9.00 PER CRJ-700 SRM 51-21-06-001-001-A01 AND REO 670-53-61-2157 REV -- DATE 2023-08-10.COMPLIED WITH TASK 51-900-1002-SKY
